My wife is 3 months 3 days pregnant through IVF. Currently, she was prescribed to have the medication, which I have attached for your reference. Even after 3 months, they are forcing her to take Lonopin injection, which is very irritating, painful and give side effects like nausea. We have done TVS, which is normal and the heartbeat is 150. Please guide us. How to deal with this? Is it really needed?
Welcome to icliniq.com.
For further information consult an infertility specialist online --> https://www.icliniq.com/ask-a-doctor-online/infertility-specialist
Thank you doctor,
Can she take the injection on alternate days?
Welcome back to icliniq.com.
For further doubts consult an infertility specialist online --> https://www.icliniq.com/ask-a-doctor-online/infertility-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The causes can be many, right from immature poor quality egg fertilization, inadequate endometrialization, inadequate post embryo transfer medical support, previous endometriosis or any subsistent pelvic or vaginal infection ... Read fullWhat is the use of Loponin injection?
When your APLA test (antiphospholipid antibodies) is negative, Lonopin is less likely to be helpful ... Read fullWill IVF help in avoiding chromosomal abnormality in future pregnancy?
.. As far as the subserous nature of the fibroid is concerned which is around 7cm x 6 cm, it per se is not going to have an effect or cause hindrance in conception but it is likely that it can cause problems during the pregnancy and in the late third... Read full
Ask your health query to a doctor online?Ask an Infertility Specialist Now